# SDR CA190603002

- Difficulty date: June 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- Engine: PW1521G3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW1521G3
- Condition: Failed
- Location: Left
- Component part number: PW1521G3
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRBUS CANADA SER CASE : 45845  SER - ETOPS - L/H ENGINE BURN BACK MORE THAN 50% (FRONT SEGMENT STUD DETACH)   LEFT HAND ENGINE FRONT INNER COMBUSTION LINER SEGMENT STUD DETACHED DUE TO BURN BACK OF MORE THAN 50%, LHE ENGINE TO BE REMOVED WITHIN 10FC   ENGINE REMOVAL COMPLETE (TC# 20190603002)
